I don't know who can help, maybe my dear friend Trey? He doesn't always say what I want to hear but I know he has alot of years invested in this damn CML. I know about the drugs.com site, I use it but this I need some one that can dig deeper for me. I am still dealing with the shakes, tremors, what ever you want to call them. There not as bad as they were since I got the new onc. this past April but why won't they stop? I thought maybe something isn't mixing with the meds I am on. Both of my drs. say I am ok. My meds are Gleevec 400mgs, Zofran 8mgs (nausea pill), Elavil 60mgs (bedtime for control of migraines), xanax 1mg taken every morning and try not to take one in the afternoon but sometimes I have to and then 1 around 8-9 pm to help with the elavil to relax me to sleep. I don't know how to really dig deep to see if any of these are causing my problem, if they are not mixing together. Some days are better than others, yesterday was awful but today I am a little better but can feel them inside. There not always where you can see me shake, I feel them inside of me and it's a awful feeling. I have dealt with having CML and tomorrow I go for my PCR test to see if I am still PCRU so I should be jumping for joy but I still cry alot too. Between the Elavil (anti-depressant) and the xanax why do I still cry at the drop of a hat? I don't want to switch my Gleevec to something else. I finally have it down to a routine, I take my nausea pill and wait about 30 mins. then eat and then take pill and then I eat a yogurt every time. I was told about the yogurt and maybe it's in my head but it seems to work for me. I have tried to take pill without the nausea pill and get sick every time so my onc. said to just take the pill and not take any chances. He said "God made everyone different so we all handle things in different ways". If I lay down to take a nap I don't feel the shaking, it's only when I am up and moving around. I am under a little more stress right now, my 15 yr old is having health issues with his stomach but as you all know I was this way before he got sick. I think I am going to go talk to a professional but what kind, therapist, psycologist, I don't know which one does what? Never had to go to one before in my life.
I really do blame my old onc. for this mess with my body cause I didn't have them till he started messing around with my meds, putting me on something for a month then stop that and put me on something else. He would stop my Gleevec and then he had me on half doses for a little. I was diagnosed March of 2009 and had the normal side effects, fatigue, aches and pains till around Nov. or Dec. he stopped me "cold turkey" from the Elavil and then started with all the different meds. That's when I started going down hill and the shakes, anxiety whatever it is started and hasn't stopped since. Gotten better but still there. New onc. tells me to take the xanax but i think my body is getting used to the dosage and their not helping much anymore. I will be PCRU but addicted to xanax is what I am afraid of if my body isn't already. Does ayone else take xanax or something in the same category every day? If so are you afraid of becoming addicted to? So if any one knows how to tell me how to dig deep to see if my meds aren't mixing or they can do it I would so appreciate it!!! I know I have been a complainer since I joined this group and a pain in the butt but you guys help me alot. Like I said not always what I want to hear but some good info so I want to thank every one that has dealt with me along my way!!!!!!